# SDR 03FDEA01912

- Difficulty date: November 13, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N136FE
- Make and model: Boeing 727-100
- Aircraft serial: 19855
- Aircraft time: 61,660 hours, 45,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RIGHT WEB AT BS 1130, RBL 61, WL 208.  CORROSION ON AFT RIGHT WEB BS 1130, RBL 61, WL 208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED WEB IAW SRM 51-40-2.
